It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 Showing 1 - 20 of 157 for accutane flare up. (0.007 seconds)


... mouth and jawline I have alot of medium to small ones. My acne before would go up and down... I would either go from having really good skin to having really horrible skin which would take forever to heal. ... (10 replies)
... from this board it seems as if everyone on Accutane has acne that gets worse before it gets better. Could that be due to the severity of acne? ... (10 replies)
... I was clear when starting accutane, and I got an initial flare up. ... (10 replies)

... When you say you've definitely had an initial flare up, how bad was it, and what was your acne like before using Accutane? ... (10 replies)
... I was on every antibiotic and topical under the sun before going on accutane and I still got the initial flare up. In fact I am heading toward my 8th week and I am still breaking out. ... (10 replies)
... Does everyone who starts Accutane have worsening acne initially? ... (10 replies)
... im on day 11 of 20mg day and still got the intial flare up its been week now and still has not gone away but the dosage is worked out at 1st on your bodyweight and the next time u see the derm he will prob up the dose to about 40mg ive got to go back in 2 weeks for bloodtests and checkup so see what happens (10 replies)
... I got the initial flare up to. ... (10 replies)
... I started Accutane back in October of this year, I'm mid third month. ... (2 replies)
... Hi arc! I started 40mg of accutane on the same date that you did.... So far I had one initial flare up a little worse than normal, I think... about 5 spots on my chin. Right now a week into accutane, I have NO dryness and no active acne spots. ... (14 replies)
... he acne. The clear spots look normal. My acne seems to be worse now that I have washed the dead skin off, exposing the underlying skin. They say that this is an accutane flare, bringing everything to the surface. ... (2 replies)
... worth it. Don't be too frightened by all the bad stuff you may hear about Accutane. I had HORRIBLE acne before going on Accutane.. it caused me to have the worst flare up of my life around week 3... ... (216 replies)
Accutane
Nov 21, 2000
... of people on accutane benefit from it. There are those rare cases that accutane has bad side effects. ... (16 replies)
... retinoids for a period of time 1st and advise you on the types of foods that might flare up your acne. None of my derms have pushed Accutane on me, in fact it's always been the other way around. ... (16 replies)
... Speaking of Accutane...I woke up this morning with a huge flare up. Tons of little bumps all along my lower cheeks and jawline. Bummer. I know it's to be expected but it's a little hard to look at. ... (9 replies)
... I'm sorry you're having a flare-up. I had them occasionally even on Accutane, but I thought it might be hormonal (I'm a girl)/menstrually related. All I can recommend is that you try using a mixture of 10% over-the-counter Benzoyl peroxide mixed with hydrocortisone cream (also in the drugstore) on cysts. Unfortunately, I used that to deflate the cysts and bring them to a... (2 replies)
... I personally had a really bad experience with Accutane.....I took it my senior year of high school, and it made me break out HORRIBLY the entire time I was on it....I was so embarrassed about my skin. It was even to the point where some girl tried to nicely tell me I should see a dermatologist, and she was shocked when I told her I was already seeing one. My skin and lips... (10 replies)
... anyway i started accutane when i am clear of acne..cos i was using antibiotics at that time i thought if i taken off it my acne will flare up so just to be save i ask my gp to prescribe accutane to clear me frm acne for life..hee. and also does taking accutane means u cant go out in the sun? ... (6 replies)
... My derm put me on Accutane and I have been on it a week. He said that most likely I wouldn't have an initial breakout. He said that My skin should clear up nicely and then in about 6 weeks I should get a flare up, but not to be discouraged. ... (3 replies)
... I was given some clear alcohol smelling gel, I forget the name. It made my skin flare up and hurt and even breakout along the sides of my chin starting from my ears. I immdeiately stopped it. ... (6 replies)




Pages: 1 2 3 4 5 6 7 8

All times are GMT -7. The time now is 06:27 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!